Skip to main content
×
Home
    • Aa
    • Aa
  • Mathematical Proceedings of the Cambridge Philosophical Society, Volume 130, Issue 2
  • March 2001, pp. 237-257

Codimension, multiplicity and integral extensions

  • ARON SIMIS (a1), BERND ULRICH (a2) and WOLMER V. VASCONCELOS (a3)
  • Published online: 01 March 2001
Abstract

Let AB be a homogeneous inclusion of standard graded algebras with A0 = B0. To relate properties of A and B we intermediate with another algebra, the associated graded ring G = grA1B(B). We give criteria as to when the extension AB is integral or birational in terms of the codimension of certain modules associated to G. We also introduce a series of multiplicities associated to the extension AB. There are applications to the extension of two Rees algebras of modules and to estimating the (ordinary) multiplicity of A in terms of that of B and of related rings. Many earlier results by several authors are recovered quickly.

Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Proceedings of the Cambridge Philosophical Society
  • ISSN: 0305-0041
  • EISSN: 1469-8064
  • URL: /core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×